two weeks on lithium, so far so good
Take This Life  

Go Back   Take This Life > Challenges > Mental and Physical Health > Bipolar


two weeks on lithium, so far so good

This is a discussion on two weeks on lithium, so far so good within the Bipolar forums, part of the Mental and Physical Health category; I still can't sleep more than a couple hours a night on average. I did get one night of sleep ...

join us
Reply
 
LinkBack Thread Tools
Old 04-21-15, 12:56 PM   #1
Junior Member
 
tessamess's Avatar
 
Join Date: Dec 2014
Location: southwest
Posts: 188
My Mood:
Default two weeks on lithium, so far so good

I still can't sleep more than a couple hours a night on average. I did get one night of sleep and I was thankful and amazed. Then of course it disappeared. But I don't feel tired. No side effects from lithium so far which probably means there won't be unless I somehow get dehydrated. It feels like someone put the fire in my brain out though. I don't have that undeniable urge to say something. I am a bit more placid, as in non confrontational. I just feel quieter. And I don't feel like people are plotting to make me sick( with food). Also my family seems like they are calmer as well if that makes any sense.
I do forget stuff. Like I have alarms to take my meds. And when the alarm goes off I take it, then five minutes later I wonder if I just shut off the alarm and forgot the meds. And of course don't want to take to much so I have to wait till next time. I just assume I took it, just so I don't talk myself into taking it again by accident.
I see the clinic psychologist, and I do have to see a psychiatrist once, for my records, so i can be treated by my regular doc. Not a huge fan of psychiatrists, but policy is policy ( hate policy too). considering I act like a spoiled brat when i don't get my way, I think I'm handling it nicely. So I will jump through their hoops to get my way.
I started talking to my friends again. So, yeah, I guess it's working.
tessamess is offline   Reply With Quote
Old 04-24-15, 08:11 PM   #2
TTL Silver Member
 
Mitza's Avatar
 
Join Date: May 2007
Location: in my bubble
Posts: 7,686
My Mood:
Default

I'm glad it's working.. Maybe you could have your meds in a box with several compartments, so that you'll know which meds you've taken? Idk if that might help?
__________________
"A journey of a thousand miles begins with just one step." - Lao Tsu -
"I get up. I walk. I fall down. Meanwhile, I keep dancing." - Hillel -
Mitza is offline   Reply With Quote
Old 05-03-15, 03:39 PM   #3
Junior Member
 
tessamess's Avatar
 
Join Date: Dec 2014
Location: southwest
Posts: 188
My Mood:
Default

I just got my son a box cause he forgets worse than me. Next payday i get one! :)
tessamess is offline   Reply With Quote
Old 05-10-15, 06:18 PM   #4
TTL Silver Member
 
Mitza's Avatar
 
Join Date: May 2007
Location: in my bubble
Posts: 7,686
My Mood:
Default

How is it going? *hugs*
__________________
"A journey of a thousand miles begins with just one step." - Lao Tsu -
"I get up. I walk. I fall down. Meanwhile, I keep dancing." - Hillel -
Mitza is offline   Reply With Quote
Old 05-16-15, 09:31 PM   #5
Junior Member
 
tessamess's Avatar
 
Join Date: Dec 2014
Location: southwest
Posts: 188
My Mood:
Default

I got a box for me :) And then one of my cats peed on it and dissolved two days of lithium. But I cleaned out the box and sanitized it in the dishwasher, let it dry and refilled it. The new psychiatrist told me I hadn't reached the therapeutic dose yet so I have to take a little bit more. I am in adjustment mode. Very tired and a little forgetful. But also started to exercise again so that makes me feel better. I get my next blood test next week. The psychiatric is actually ok. I thought he was gonna be one of the kind that gives you a lot of medicine. But he didn't. So that's good.
My brain is like " slloooooww" but that always happens, like the initial weight gain..it happens then I get used to the lithium and it all goes away. but I'm hoping the brain will stay quiet, just not this quiet.
anyways, have a good one :)
tessamess is offline   Reply With Quote
Old 05-17-15, 10:31 AM   #6
TTL Silver Member
 
Mitza's Avatar
 
Join Date: May 2007
Location: in my bubble
Posts: 7,686
My Mood:
Default

It sounds like it's getting a bit better, that's good.
Yeah, it usually takes a while to adjust to meds. I hope the side-effects with wear off soon.
Cat's are weird, eh.. Glad you could wash it out and use it anyway..
__________________
"A journey of a thousand miles begins with just one step." - Lao Tsu -
"I get up. I walk. I fall down. Meanwhile, I keep dancing." - Hillel -
Mitza is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -5. The time now is 09:03 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Shoutbox provided by vBShout v6.2.1 (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
 

Content Relevant URLs by vBSEO 3.3.2